# SDR AT0100060

- Difficulty date: December 28, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 27R CORRODED AT BS 904.  FABRICATED AND INSTALLED STRINGER SPLICES AND SHEAR TIE REPAIRS IAW B737 SRM 53-10-3 AND 51-40-3.
